# SDR SWIA200819498

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 9,608 hours, 6,193 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5825 - OXYGEN MASKS IN ROW 3C AND 3D INADVERTENTLY DROPPED.  INSPECTED AND RESTOWED MASKS AS REQUIRED.  NO DISCREPANCIES NOTED.
